# SDR GTIA2019030103202

- Difficulty date: March 1, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N681NK
- Make and model: Airbus A321-231
- Aircraft serial: 7908
- Aircraft time: 4,613 hours, 1,944 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HEAVY MUSTY DIRTY SOCK SMELL COMING FROM AIR VENTS-INSPECTED APU COM/AREA FOUND HEAVY APPLICAION OF DE-ICE FLUID APU AIR INTAKE. RAN NR 1 & NR 2 ENGS WITH PACKS FOR 10 MIN. USING XTERNAL AIR START NO DIRTY SOCKS OR ADVERSE SMELL. AIR QUALITY NORMAL. MX IAW 71-00-00 XFERED APU TO DMI(SEE BELOW)
